Publications (6) Publications in which a researcher has participated

2020

  1. A Geometrical Characterization of Proportionally Modular Affine Semigroups

    Results in Mathematics, Vol. 75, Núm. 3

  2. Multiple convex body semigroups and Buchsbaum rings

    Journal of Commutative Algebra, Vol. 12, Núm. 3

2013

  1. Affine convex body semigroups

    Semigroup Forum, Vol. 87, Núm. 2, pp. 331-350

  2. Factorization invariants in half-factorial affine semigroups

    International Journal of Algebra and Computation, Vol. 23, Núm. 1, pp. 111-122

2007

  1. Nuevas metodologías y TIC ¿Quién ayuda a quién?

    Actividades de los Grupos de Formación del Profesorado de la Universidad de Cádiz 2005-2006 (Servicio de Publicaciones), pp. 123-128